MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number 2.4MM BIO-SUTURETAK DISPOSABLES KIT
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that a drill from an ar-1934-24ds bio-suturetak disposable kit, got stuck inside the guide and could not be removed.While attempting to remove it, the drill broke.A new product was used, and case was completed.This was discovered during a procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-1934-24ds 2.4 mm bio-suturetak serial/batch number (b)(6) was received for investigation.No functional test was performed due that the drill is stuck inside the fastak spear shaft.Visual evaluation found that the drill is stuck inside the fastak spear shaft.More in depth evaluation found that the device's shaft is bent.The cause remains undetermined as the method used to prepare the bone as well as the bone quality encountered were not provided.

Brand Name
2.4MM BIO-SUTURETAK DISPOSABLES KIT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16086969
Report Number1220246-2023-06014
Device Sequence Number20465231
Product Code MDM
UDI-Device Identifier00888867023864
UDI-Public00888867023864
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM BIO-SUTURETAK DISPOSABLES KIT
Device Catalogue NumberAR-1934-24DS
Device Lot Number14475980
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown